MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)
Catalog Number SMN 11097595
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed calcium (ca) patient sample result obtained on an atellica ® ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed calcium (ca) patient sample result was obtained on an atellica ® ch 930 analyzer.The falsely depressed patient result was reported to the physician and was not questioned.The same sample was reprocessed on an alternate atellica ® ch 930 analyzer.The higher reprocessed result obtained was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed calcium (ca) patient result.
 
Additional Manufacturer Narrative
Additional information (12-jan-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data logs.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse performed maintenance that was part of standard troubleshooting, including changing the reagent lot.Hsc notes that quality control (qc) was out-of-range when processed using two different reagent packs/wells of calcium (ca) with the same calibrator lot#10797, indicating that the issue was not related to the specific reagent pack/well, rather related to the calibrator lot.Calcium qc processed using the same reagent packs/wells, but a different calibrator lot were consistently within the 2 standard deviation (2sd) peer range.Hsc observed variability with the calibration coefficients across calibration events which suggests inconsistent reconstitution/handling of the atellica chemistry calibrator (chem cal) material.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h3 and h6 have been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00001 was filed on 05-jan-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM (CA)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18453604
Report Number2432235-2024-00001
Device Sequence Number12708000
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public00630414595672
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Catalogue NumberSMN 11097595
Device Lot Number231931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown